Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Pain in left leg below knee, pulsating sensation, purple spots on skin. X-ray normal. Causes?

Ihave severe pain in left leg from below knee to bottom of leg Ican feel the pain pulsating in my leg it is along the bone that runs down middle front of the leg X rays show nothing The exterior of the skin is purple in spots along the exterior of leg the purple color has gone down in color since it surfaced about 6-8 weeks ago
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  202
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain in the leg that you are having is likely to be due to a vascular insufficiency. Deep vein thrombosis also needs to be ruled out. It is best to consult a physician for a physical examination.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Sat, 2 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor